# SDR DALA2023091207489

- Difficulty date: September 11, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 OUT LIMIT OF STARTING HOLE DIAMETER ON HOLES 1 TO 8, 12 AND 14 AT LEVEL FR20 RH CONTACT LIAISON ENGINEERING. CORRECTIVE ACTION: COMPLIED WITH ER/A 610932-14AD. (2964940)
